| Model Number |
CCWTT0 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
01/26/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The product was not returned for analysis.Complaint history and product history records were reviewed, and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non-healthcare professional reported an intraocular lens (iol) exchange with an unspecified anterior chamber intraocular lens (atiol) in a secondary procedure.The reason for explant was not reported.Additional information was requested; a completed questionnaire was not received.